# SDR 96FDEA01474

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25
- Aircraft serial: 19852
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Connector
- Condition: Dirty
- Location: Nr 7 Slat Act
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION FROM 2 DEGREES TO 0 DEGREES THE AMBER LEADING EDGE FLAP LIGHT REMAINED ON.  SECOND OFFICER'S AUXILIARY PANEL POSITION INDICATOR SHOWED THAT THE NR 7 LEADING EDGE DEVICE WAS INTRANSIT.  COMPLETED CHECKLIST FOR LEADING EDGE DEVICE FAILURE ON FLAP RETRACTION.  LEADING EDGE DEVICES NORMAL AT FLAP 5 DEGREES PER CHECKLIST LANDED WITH 30 DEGREES FLAP NORMAL LEADING EDGE DEVICES.  CLEANED NR 7 SLAT ACTUATOR CANNON PLUG, OPERATIONAL CHECKED SEVERAL TIMES ON GROUND AND OPERATIONAL CHECK GOOD.
